# SDR DL76S951854

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elev
- Component: 183T200129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, DAMAGE FOUND TO UPPER SURFACE OF LT I/B ELEVATOR.  REPAIRD PER SRM 55-20-01 REF 51-70-17.
